The Michigan Mathematical Journal

Generalised constant width for manifolds.

S. A. Robertson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 97-105.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999082

Digital Object Identifier
doi:10.1307/mmj/1028999082

Mathematical Reviews number (MathSciNet)
MR0165533

Zentralblatt MATH identifier
0123.29501

Subjects
Primary: 57.20
Secondary: 53.95

Citation

Robertson, S. A. Generalised constant width for manifolds. Michigan Math. J. 11 (1964), no. 2, 97--105. doi:10.1307/mmj/1028999082. https://projecteuclid.org/euclid.mmj/1028999082


Export citation